Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Pain and burning in the hip and knee. Need medication for pain

I am in a great deal of pain starting at my hip and going down to my knee . I also have a feeling of intense burning on occasion. The pain in my thigh is achy and I have had a few sharp pains all the way down to my heel. I have no insurance and it is bad enough that it is effecting my work, as I stand and move around all day. What could it be and how do I control the pain, which I would rate at a constant 5 and goes up to a 9.
Asked On : Wed, 6 Mar 2013
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Rheumatologist 's  Response
Your symptoms suggest about some thing like disc problem and needs MRI of Lumbosacral spine to look at the exact cause for pain. For the time being, You can manage your pain with paracetamol+tramadol combination which is available in various brand names in Indian market. I will advise you to get an MRI done and consult nearby neurosurgeon for your problem.

Wish you a faster recovery
Answered: Fri, 26 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor